# SDR AALA201709019019

- Difficulty date: August 30, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 16,193 hours, 6,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ITD5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DELAMINATION ON AFT CARGO BIN FLOOR PANEL 151LF. REPLACED CARGO FLOOR PANEL PER AMM 53-42-14.
